Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have pimples, painful, redness. Used No marks, panderm. Sufficient?

am dhani 23yrs old...Suddenly a 3days back i used a cream called NoMarks for the two days obversed i got small pimples on my face ..its not exactly pimples but yes if i touch that pains me and dhose are into red color & i tried of using neem face pack doesnt workout......what you will like to suggest me am sure its an want me to use Panderm+ cream one of my friend suggested me out.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
seems like you have developed allergy to some of the component of No Marks cream. No marks contains mostly organic and natural constituents but you can never tell which patient can develop allergy to which of the constituents..So my advice is definitely to stop using the cream and also to avoid it in future...When you develop allergic reaction over the face due to anything, you should avoid using anything else like any kind of face packs or cosmetic creams...You definitely dont have to apply anything like panderm over your face as it can cause more harm to your face than helping you,,, I would suggest you to refrain from using any creams or oils over your face till you have the allergy,,,You might need a topical steroid over your face ( something like mometasone cream) which can be used twice a day for 3-4 days,But if inspite of the medication, there is no relief in your redness over face,,then i would suggest you to see a skin specialist for proper assessment. And yes, avoid exposure to direct sunlight as any kind of eczema or allergic reaction over face increases on exposure to sunlight,,,,
Hope it helps....

Dr Geetika Paul
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor